PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 95 | 1 | 339-351
Tytuł artykułu

Approximation of functions from $L^{p}(ω)_{β}$ by general linear operators of their Fourier series

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show the general and precise conditions on the functions and modulus of continuity as well as on the entries of matrices generating the summability means and give the rates of approximation of functions from the generalized integral Lipschitz classes by double matrix means of their Fourier series. Consequently, we give some results on norm approximation. Thus we essentially extend and improve our earlier results [Acta Comment. Univ. Tartu. Math. 13 (2009), 11-24] and the result of S. Lal [Appl. Math. Comput. 209 (2009), 346-350].
Słowa kluczowe
Rocznik
Tom
95
Numer
1
Strony
339-351
Opis fizyczny
Daty
wydano
2011
Twórcy
  • University of Zielona Góra, Faculty of Mathematics, Computer Science and Econometrics, ul. Prof. Szafrana 4a, 65-516 Zielona Góra, Poland
autor
  • University of Zielona Góra, Faculty of Mathematics, Computer Science and Econometrics, ul. Prof. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-bc95-0-20
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.